Re: Diane 35 Pill
[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]
Posted by theresa on February 8, 2001:
In Reply to: Re: Diane 35 Pill posted by Julie on February 6, 2001:
>> >> Hi, I am very self concious about my acne, so I went to the Dr. and she prescribed Diane 35 to me. I haven't started taking it yet and I was wondering what side effects go with taking the pill. Will I gain weight?......I hope not! If anyone has any comments or suggestions please write ASAP! Thanks alot, Julie
i've been taking it for 4 1/2 months (switched from triphasal that was making me neasiated) and LOVE it. what that stops painful periods, clears up your skin and keeps one from worrying about pregnancy could be hailed badly?........
you get the idea. sorry from differing rom the point. i haven't gained any weight but have noticed that it's shifted around a bit. more on the chest and hips but stomach has been good. only minimal bloating on the first month, but since then has been fine. feel free to email me, yeah? take care.
Post a Followup